The 3/4 problem for germs of isolated plane curve singularities
dc.contributor.author | Almirón, Patricio | |
dc.date.accessioned | 2023-06-16T14:24:58Z | |
dc.date.available | 2023-06-16T14:24:58Z | |
dc.date.issued | 2021-12-05 | |
dc.description.abstract | In this survey we overview the different approaches and solutions of a question posed by Dimca and Greuel about the quotient of the Milnor and Tjurina numbers. | |
dc.description.department | Depto. de Álgebra, Geometría y Topología | |
dc.description.faculty | Instituto de Matemática Interdisciplinar (IMI) | |
dc.description.faculty | Fac. de Ciencias Matemáticas | |
dc.description.refereed | FALSE | |
dc.description.sponsorship | Ministerio de Ciencia e Innovación (MICINN) | |
dc.description.status | pub | |
dc.eprint.id | https://eprints.ucm.es/id/eprint/73971 | |
dc.identifier.doi | 10.1007/978-3-030-84800-2_23 | |
dc.identifier.issn | 2297-0215 | |
dc.identifier.officialurl | https://doi.org/10.1007/978-3-030-84800-2_23 | |
dc.identifier.uri | https://hdl.handle.net/20.500.14352/4977 | |
dc.journal.title | Trends in Mathematics | |
dc.language.iso | eng | |
dc.publisher | Springer | |
dc.relation.projectID | MTM2016- 76868-C2-1-P | |
dc.rights.accessRights | open access | |
dc.subject.cdu | 512.7 | |
dc.subject.keyword | Curve singularities | |
dc.subject.keyword | Tjurina number | |
dc.subject.keyword | Milnor number | |
dc.subject.ucm | Geometria algebraica | |
dc.subject.unesco | 1201.01 Geometría Algebraica | |
dc.title | The 3/4 problem for germs of isolated plane curve singularities | |
dc.type | journal article | |
dc.volume.number | 15 | |
dcterms.references | 1. M. Alberich-Carramiñana, P. Almirón, G. Blanco and A. Melle-Hern´andez, The minimal Tjurina number of irreducible germs of plane curve singularities, To appear in Indiana UniversityMathematics Journal IUMJ/Preprints/8583 (2019). 2. P. Almirón, G. Blanco, A note on a question of Dimca and Greuel, C. R. Math. Acad. Sci. Paris, Ser. I 357 (2019), 205–208. 3. P. Almirón, On the quotient of Milnor and Tjurina numbers for two-dimensional isolated hypersurface singularities, Preprint in arxiv:1910.12843 (2019). 4. J. Brianon, M. Granger, Ph. Maisonobe, Le nombre de modules du germe de courbe plane x a+y b = 0, Math. Ann 279, (1988), 535-551. 5. A. Dimca, G.-M. Greuel, On 1-forms on isolated complete intersection on curve singularities, J. of Singul. 18 (2018), 114–118. 6. Y. Genzmer, Dimension of the moduli space of a curve in the complex plane, Preprint in: arXiv:1610.05998 (2016). 7. Y. Genzmer, M. E. Hernandes, On the Saitos basis and the Tjurina Number for Plane Branches, To appear in Transactions of the American Mathematical Society, https://doi.org/10.1090/tran/8019 (2019). 8. G.-M. Greuel, C. Lossen, E. Shustin, Introduction to Singularities and Deformations, Springer Monographs in Mathematics, Berlin, 2007. 9. B. Teissier, Appendix, in [13], 1986. 10. J. Wahl, A characterization of quasihomogeneous Gorenstein surface singularities, Compositio Math. 55 (1985), no.3, 269–288. 11. C. T. C. Wall, Notes on the classification of singularities, Proc. London Math. Soc. 48 (1984), no.3, 461–513. 12. Z. Wang, Monotonic invariants under blowups, Preprint in: arxiv:1904.08588 (2019). 13. O. Zariski, Le probl´eme des modules pour les branches planes, Hermann, Paris, 1986. | |
dspace.entity.type | Publication |
Download
Original bundle
1 - 1 of 1